Rings in which elements are sum of a central element and an element in the Jacobson radical
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 2, pp. 515-533 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

An element in a ring $R$ is called CJ if it is of the form $c+j$, where $c$ belongs to the center and $j$ is an element from the Jacobson radical. A ring $R$ is called CJ if each element of $R$ is CJ. We establish the basic properties of CJ rings, give several characterizations of these rings, and connect this notion with many standard elementwise properties such as clean, uniquely clean, nil clean, CN, and CU. We study the behavior of this notion under various ring extensions. In particular, we show that the subring $C+J$ is always a CJ ring and that if $R[x]$ is a CJ ring then $R$ satisfies the Köthe conjecture.
An element in a ring $R$ is called CJ if it is of the form $c+j$, where $c$ belongs to the center and $j$ is an element from the Jacobson radical. A ring $R$ is called CJ if each element of $R$ is CJ. We establish the basic properties of CJ rings, give several characterizations of these rings, and connect this notion with many standard elementwise properties such as clean, uniquely clean, nil clean, CN, and CU. We study the behavior of this notion under various ring extensions. In particular, we show that the subring $C+J$ is always a CJ ring and that if $R[x]$ is a CJ ring then $R$ satisfies the Köthe conjecture.
DOI : 10.21136/CMJ.2024.0433-23
Classification : 16N20, 16N40, 16U70
Keywords: CJ ring; center; Jacobson radical; clean ring
@article{10_21136_CMJ_2024_0433_23,
     author = {Ma, Guanglin and Wang, Yao and Leroy, Andr\'e},
     title = {Rings in which elements are sum of a central element and an element in the {Jacobson} radical},
     journal = {Czechoslovak Mathematical Journal},
     pages = {515--533},
     year = {2024},
     volume = {74},
     number = {2},
     doi = {10.21136/CMJ.2024.0433-23},
     mrnumber = {4764537},
     zbl = {07893396},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0433-23/}
}
TY  - JOUR
AU  - Ma, Guanglin
AU  - Wang, Yao
AU  - Leroy, André
TI  - Rings in which elements are sum of a central element and an element in the Jacobson radical
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 515
EP  - 533
VL  - 74
IS  - 2
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0433-23/
DO  - 10.21136/CMJ.2024.0433-23
LA  - en
ID  - 10_21136_CMJ_2024_0433_23
ER  - 
%0 Journal Article
%A Ma, Guanglin
%A Wang, Yao
%A Leroy, André
%T Rings in which elements are sum of a central element and an element in the Jacobson radical
%J Czechoslovak Mathematical Journal
%D 2024
%P 515-533
%V 74
%N 2
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0433-23/
%R 10.21136/CMJ.2024.0433-23
%G en
%F 10_21136_CMJ_2024_0433_23
Ma, Guanglin; Wang, Yao; Leroy, André. Rings in which elements are sum of a central element and an element in the Jacobson radical. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 2, pp. 515-533. doi: 10.21136/CMJ.2024.0433-23

Cité par Sources :